Alert archive / Tennessee / Heat Advisories in 2021
Heat Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this heat advisory at Jul 25, 2021, 12:41 PM CDT for 10 counties in Tennessee. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2021, 12:41 PM CDT (17:41 UTC)
- Expired
- Jul 25, 2021, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
Counties Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Montgomery County, TN, Perry County, TN, Stewart County, TN, Wayne County, TN
The radar
The Ft Campbell radar (KHPX), 98 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
201 WWUS74 KOHX 251741 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 1241 PM CDT Sun Jul 25 2021 TNZ005-006-023>025-056>058-093-094-260000- /O.NEW.KOHX.HT.Y.0001.210725T1741Z-210726T0000Z/ Stewart-Montgomery-Houston-Humphreys-Dickson-Perry-Hickman-Lewis- Wayne-Lawrence- Including the cities of Dover, Clarksville, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Linden, Lobelville, Centerville, Hohenwald, Clifton, Waynesboro, and Lawrenceburg 1241 PM CDT Sun Jul 25 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 109. * WHERE...Stewart, Montgomery, Houston, Humphreys, Dickson, Perry, Hickman, Lewis, Wayne and Lawrence Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this heat advisory went out at Jul 25, 10:38 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 25, 10:38 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1038 AM CDT Sun Jul 25 2021 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Dewpoints have climbed a degree or two higher than guidance suggested earlier this morning, and have adjusted this mornings dewpoints to line up. Winds should pick up slightly and help mix the low levels a bit further, but dewpoints look to stay in the low to mid 70s, and with highs in the 90s, heat index values will be in the low 100s for most of the western 2/3 of the mid state. Chances for showers and thunderstorms will increase as the day progresses, and CAMs show scattered convection across most of the mid state by mid afternoon. Main focus with guidance is the northern half of the area this afternoon with more scattered storms, and with PWAT values above 2 inches and slow storm motions, heavy rain and some flooding potential may occur. && .AVIATION... 12Z TAF DISCUSSION. CKV/CSV have some low VIS to BR this morning. Conditions expected to rapidly improve after sunrise. All stations should be VFR today with SW winds 5-10kts. As previously mentioned southerly winds have opened up the Gulf moisture so more mid and high level clouds will be around. Scattered storms expected today so included VCTS at all TAF sites after 18Z. As always if a storm develops and moves directly over a TAF sites conditions could briefly become MVFR/IFR. Overnight tonight winds will decouple and become calm once again. CKV and CSV are expected to become MVFR and maybe even IFR with BR. If rain occurs at BNA/MQY and fully saturates the ground they too could become MVFR overnight. Continued the AMD NOT SKED for MQY but fully expect the observation to become augmented once the tower opens up again after 12Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........12
Hazardous weather outlook, Jul 25, 5:01 AM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CDT Sun Jul 25 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-261000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CDT Sun Jul 25 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few of the stronger thunderstorms this afternoon could bring heavy downpours resulting in minor localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JB Wright
In the hours before
Special weather statement, Jul 25, 6:59 AM CDT, 5 hours 42 minutes before
Special Weather Statement National Weather Service Nashville TN 659 AM CDT Sun Jul 25 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-260000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 659 AM CDT Sun Jul 25 2021 ...Dangerous Heat and Humidity Expected Across Locations West of Cumberland Plateau Region This Afternoon... A combination of afternoon temperatures generally in lower 90s and dewpoints in low to mid 70s will result in a dangerous combination of heat and humidity across locations west of Cumberland Plateau Region. Most locations will experience heat index values around 100 degrees, with some locations approaching 105 degrees, especially locations approaching Tennessee River Valley Region. Please exercise proper precautions if you are planning to spend time outdoors, such as drinking plenty of water and taking frequent breaks in an air conditioned facility. JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:59 PM CDT | Special Weather Statement | OHX | Robertson | 31 min |
| Jul 25, 4:56 PM CDT | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Jul 25, 5:00 PM CDT | Areal Flood Advisory | OHX | Montgomery | 2 hr |
| Jul 25, 5:15 PM CDT | Flash Flood Warning | OHX | Davidson | 2 hr |
| Jul 25, 5:19 PM CDT | Flash Flood Warning | OHX | Montgomery | 116 min |
Nearby
Heat Advisories in Tennessee, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.